# SDR CALA2020020800370

- Difficulty date: February 4, 2020
- Submitted: February 9, 2020
- Operation: Air carrier
- Aircraft: N825UA
- Make and model: Airbus A319-131
- Aircraft serial: 980
- Aircraft time: 67,312 hours, 28,342 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5311104920500
- Condition: Cracked
- Location: Windshield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK AT AAR DLH "REF NON-ROUTINE 9622630" FOUND WINDSHIELD CENTER POST LOWER ATTACHMENT INTERNAL LH WINDSHIELD FRAME HAS CRACK INDICATION IN UPPER RADIUS OF CUTOUT EMINATING OUT OF UPPER BOLT HOLE. ACCOMPLISHED PART 1 OF ECRA 5311-02243. NEED TO ACCOMPLISH THE P CHES 28,279 TFC. PLANNING TO CONTACT ENGINEERING AFTER 28,000 FC ERMANENT REPAIR PER PART 3 OF ECRA ON OR BEFORE THE AIRCRAFT REA BUT BEFORE 28,100 FC FOR THE PERMANENT REPAIR. DIP 53-DIP NEED UPDATE OF WHAT WAS ACCOMPLISHED AND CONDITION OF CRACKS OR CRACK FREE ACCOMPLISHED INTERIM REPAIR PER PART 1 OF ECRA. BLENED DISCREPEN BOLTS AT THE FRAME UPPER CONNECTION AREA AND PERFORMED ROTO- T AREA UNTIL IT WAS CRACK FREE, MATERIOAL LOSS IS .040, REMOVED 5311-02243 ON OR BEFORE AIRCRAFT REACHES 28,279 TFC. PLANNING TO N. NEED TO ACCOMPLISH THE PERMANENT REPAIR PER PART 3 OF ECRA PROBE INSPECTION PER NTM 51-10-01 TO CONFIRM CRACK FREE CONDITIO CONTACT ENGINEERING AFTER 28,000 FC BUT BEFORE 28,100 FC FOR THE PERMANENT REPAIR. OK TO DIP PERFORMED INTERM REPAIR PART 1CONFIRMED CRACK FREE CONDITION. NIL FINDINGS. ACCOMPLISH THE PERMANENT REPAIR PER PART 3 OF ECRA 5311-02243 ON OR BEFORE THE AIRCRAFT REACHES 28279 TPTAL AIRCRAFT FLIGHT CYCLES. PLANNING TO CONTACT ENGINEERING AFTER 28000 FLIGHT CYCLES BUT BEFORE 28100 FLIGHT CYCLES FOR THE PERMANENT REPAIR. REF ECRA 5311-02243 TOMC-APPROVAL FROM SC1ELBYC
